# SDR AU990876

- Difficulty date: July 25, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-25-150
- Engine: Lyc O320A2B
- Propeller: Mcauly 1A170GM
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) FUSELAGE FRAME TUBE CORRODED AS INDICATED IN AD/PA25/17 AMDT4.
